Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Having itchy vagina with bumps. Spreading with red patches. What could this be?

Hi, my vagina has been very itchy lately and I noticed bumps showing. Not bumps that are like razor bumps or acne bumps more like mosquito bumps...then it started spreading to my inner thighs and bottom of my butt. The thing is they are small red patches of skin that peels and itch a lot!!! What is this? What should I do?
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
looks like you have developed some fungal infection owing to the amount of itching that you have. It can be Candidial infection of the groin region. Topical antifungals can be of help to you (something like clotrimazole cream ) . But it is better that you see a dermatologist and get your condition assessed.

hope it helps
Dr Geetika Paul
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor